Alert archive / Missouri / Wind Advisories in 2007
Wind Advisory 6, NWS Springfield, MO
NWS Springfield, MO issued this wind advisory at Jun 6, 2007, 3:41 PM CDT for 34 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas. It took effect at Jun 7, 2007, 10:00 AM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jun 6, 2007, 3:41 PM CDT (20:41 UTC)
- In effect from
- Jun 7, 2007, 10:00 AM CDT
- Expired
- Jun 7, 2007, 7:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Springfield, MO
All 37 counties
Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barry County, MO, Barton County, MO, Benton County, MO, Camden County, MO, Cedar County, MO, Christian County, MO, Dade County, MO, Dallas County, MO, Dent County, MO, Douglas County, MO, Greene County, MO, Hickory County, MO, Howell County, MO, Jasper County, MO, Laclede County, MO, Lawrence County, MO, Maries County, MO, McDonald County, MO, Miller County, MO, Morgan County, MO, Newton County, MO, Oregon County, MO, Ozark County, MO, Phelps County, MO, Polk County, MO, Pulaski County, MO, Shannon County, MO, St. Clair County, MO, Stone County, MO, Taney County, MO, Texas County, MO, Vernon County, MO, Webster County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 30 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.7 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -182 J/kg
- Mixed-layer LCL
- 1523 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KSGF 062041 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 341 PM CDT WED JUN 6 2007 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-070845- /O.NEW.KSGF.WI.Y.0006.070607T1500Z-070608T0000Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA... HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON... BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN... CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE... MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON... NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON... PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA... BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON 341 PM CDT WED JUN 6 2007 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 7 PM CDT THURSDAY. GUSTY SOUTHERLY WINDS OF 30 TO 40 MPH CAN BE EXPECTED THURSDAY IN ADVANCE OF A STRONG STORM SYSTEM. WIND GUSTS TO AROUND 45 MPH WILL BE POSSIBLE ESPECIALLY FROM SOUTHEAST KANSAS INTO CENTRAL MISSOURI. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS ON AREA LAKES ARE URGED TO USE EXTRA CAUTION. $$ FOSTER
3 follow-up statements
000 WWUS73 KSGF 070833 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 333 AM CDT THU JUN 7 2007 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-071800- /O.CON.KSGF.WI.Y.0006.070607T1500Z-070608T0000Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA... HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON... BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN... CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE... MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON... NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON... PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA... BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON 333 AM CDT THU JUN 7 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING. STRONG AND GUSTY SOUTHERLY WINDS CAN BE EXPECTED TODAY IN ADVANCE OF A STRONG STORM SYSTEM. SUSTAINED WINDS OF 20 TO 30 MPH WILL DEVELOP LATE THIS MORNING AND CONTINUE INTO EARLY THIS EVENING. WIND GUSTS UP TO 40 MPH ARE ALSO EXPECTED...WITH GUSTS TO AROUND 45 MPH POSSIBLE ESPECIALLY FROM EXTREME SOUTHEAST KANSAS INTO CENTRAL MISSOURI. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS ON AREA LAKES ARE URGED TO USE EXTRA CAUTION. $$ SCHAUMANN
000 WWUS73 KSGF 072057 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 357 PM CDT THU JUN 7 2007 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-080000- /O.CON.KSGF.WI.Y.0006.000000T0000Z-070608T0000Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA... HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON... BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN... CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE... MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON... NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON... PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA... BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON 357 PM CDT THU JUN 7 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. STRONG AND GUSTY SOUTHERLY WINDS CAN BE EXPECTED FOR THE REMAINDER OF THIS AFTERNOON IN ADVANCE OF A STRONG STORM SYSTEM. SUSTAINED WINDS OF 20 TO 30 MPH WILL CONTINUE INTO EARLY THIS EVENING. WIND GUSTS UP TO 45 MPH ARE ALSO POSSIBLE ESPECIALLY FROM EXTREME SOUTHEAST KANSAS INTO CENTRAL MISSOURI. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS ON AREA LAKES ARE URGED TO USE EXTRA CAUTION. $$ GAEDE
000 WWUS73 KSGF 072347 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 647 PM CDT THU JUN 7 2007 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-080100- /O.EXP.KSGF.WI.Y.0006.000000T0000Z-070608T0000Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA... HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON... BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN... CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE... MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON... NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON... PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA... BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON 647 PM CDT THU JUN 7 2007 ...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING. WHILE SOUTHERLY WINDS WILL CONTINUE TO BE RATHER WINDY THROUGH THE EVENING HOURS...THE WINDS WILL REMAIN BELOW ADVISORY CRITERIA...WITH GUSTS UP TO 35 MPH POSSIBLE ACROSS THE MISSOURI OZARKS AND SOUTHEAST KANSAS THIS EVENING. $$ WISE
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this wind advisory went out at Jun 6, 2:50 PM CDT, 51 minutes earlier.
Area forecast discussion, Jun 6, 2:50 PM CDT, 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 250 PM CDT WED JUN 06 2007 .DISCUSSION... WARM AND BREEZY CONDITIONS PREVAILED ACROSS THE REGION TODAY AS A RESULT OF A TIGHTENING SURFACE PRESSURE GRADIENT AHEAD OF DEVELOPING LOW PRESSURE OVER THE CENTRAL HIGH PLAINS. THIS LOW WAS DEVELOPING IN ADVANCE OF AN UNSEASONABLY DEEP UPPER TROUGH OVER THE WESTERN INTERIOR. WINDS WILL REMAIN BREEZY MUCH OF TONIGHT ESPECIALLY ACROSS THE OSAGE PLAINS OF SOUTHEAST KANSAS AND FAR SOUTHWEST MISSOURI WHERE THE BOUNDARY LAYER MAY NOT DECOUPLE. THIS WILL KEEP LOWS FROM FALLING BELOW 70 DEGREES. THE DEEP UPPER TROUGH AND ASSOCIATED COLD FRONT WILL MIGRATE EASTWARD INTO THE PLAINS ON THURSDAY. A TIGHTENING PRESSURE GRADIENT...STRENGTHENING WIND FIELD IN RESPONSE TO THE APPROACHING TROUGH...AND DEEP LAYERED MIXING WILL RESULT IN A VERY WINDY DAY THURSDAY. GUSTS NEAR OR IN EXCESS OF 35 KTS APPEAR LIKELY WITH HIGHER GUSTS NEAR THE KANSAS BORDER. WILL ISSUE A WIND ADVISORY FOR THURSDAY. A 850-700 MB THERMAL RIDGE WILL EFFECTIVELY CAP OFF THE LOWER TROPOSPHERE. THEREFORE LIMITED CLOUD COVER IS EXPECTED WITH TEMPERATURES SOARING TO NEAR 90 DEGREES. THESE TEMPERATURES COUPLED WITH SURFACE DEWPOINTS RISING INTO THE UPPER 60S TO NEAR 70 DEGREES WILL YIELD A VERY UNSTABLE AIRMASS. EXPECT CONVECTION TO IGNITE ACROSS SOUTHEAST KANSAS INTO WEST CENTRAL MISSOURI LATE THURSDAY AFTERNOON AS UPPER FORCING AND SURFACE CONVERGENCE ALONG THE FRONT COMBINE TO BREAK THE CAP. MIXED LAYER CAPES EXCEEDING 2500 J/KG AND DEEP LAYERED SHEAR AROUND 40 KTS WILL SUPPORT SEVERE STORMS. THUNDERSTORMS WILL LIKELY REACH SEVERE LIMITS QUICKLY GIVEN THE VERY UNSTABLE AIRMASS. SOME DISCRETE SUPERCELLS WILL BE POSSIBLE INITIALLY BUT EXPECT A LINEAR CONVECTIVE MODE TO DEVELOP WITH A FEW SUPERCELLS EMBEDDED WITHIN THE LINE SEGMENTS. GIVEN SUFFICIENT ENVIRONMENTAL HELICITIES NEAR 250 M2/S2 ISOLATED TORNADOES CANNOT BE RULED OUT. HOWEVER OF MORE CONCERN WILL BE DAMAGING STRAIGHT LINE WINDS AS A STRONG WIND FIELD STREAKS AROUND THE UPPER TROUGH. WHILE THE CORE OF THE NEAR 100 KT JET CORE WILL PASS TO THE NORTH...A 50-70KT MID LEVEL FLOW WILL BE SUPPORTIVE OF BOWING SEGMENTS AND DAMAGING WIND GUSTS THURSDAY NIGHT. THE FRONT WILL TEND TO BECOME MORE EAST TO WEST ORIENTED OVERNIGHT AS THE UPPER TROUGH PASSES TO THE NORTH. THIS MAY LEAD TO THE TRAINING OF CELLS ACROSS SOUTHERN MISSOURI AND INCREASE THE POTENTIAL OF LOCALIZED FLOODING. WITH PRECIPITABLE WATER VALUES APPROACHING 2 INCHES AND 850 DEWPOINTS PROGGED AROUND 17 DEGREES C...TORRENTIAL RAINFALL WILL ACCOMPANY THESE STORMS. SOME QUESTION TO JUST HOW FAR SOUTH THE FRONT WILL PUSH FRIDAY...BUT CONVECTION WILL LINGER ACROSS FAR SOUTHERN MISSOURI FRIDAY MORNING AS THE FRONT SAGS INTO NORTHERN ARKANSAS AND STALLS OUT. THE REMNANTS OF THIS FRONT WILL LIKELY BEGIN LIFTING NORTH THIS WEEKEND. RETURN FLOW AT 850 MB WILL INTERSECT THIS BOUNDARY TO POTENTIALLY PRODUCE A CHANCE OF CONVECTION FRIDAY NIGHT INTO SATURDAY...MAINLY ACROSS FAR SOUTHERN MISSOURI. A BETTER CHANCE OF SHOWERS AND THUNDERSTORMS WILL DEVELOP SUNDAY AS A MINOR SHORTWAVE APPROACHES FROM THE WEST AND INTERACTS WITH THE WEAKENING FRONTAL BOUNDARY. AN UPPER RIDGE WILL BUILD OVER THE REGION EARLY NEXT WEEK. WHILE ISOLATED CONVECTION CANNOT BE RULED OUT...EXPECT DRY CONDITIONS AT MOST LOCATIONS EARLY NEXT WEEK. OTHERWISE A VERY WARM AND HUMID AIRMASS WILL SETTLE IN ACROSS THE OZARKS. FOSTER && .AVIATION... FOR THE 18Z TAFS...VFR CONDITIONS WILL PREVAIL THROUGH THE PERIOD. STRONG AND GUSTY SOUTH TO SOUTHWEST SURFACE WINDS CAN BE EXPECTED BACKING TO THE SOUTH OVERNIGHT. LLWS WILL THEN DEVELOP AT BOTH TAF LOCATIONS AFTER SUNSET. A FEW HIGH CLOUDS CAN BE EXPECTED THROUGH THE PERIOD. MAY SEE A FEW STRATUS AROUND 3 KFT AT KJLN LATE TONIGHT. GAEDE && .SGF WATCHES/WARNINGS/ADVISORIES... MO...WIND ADVISORY FOR THE MISSOURI OZARKS THURSDAY. KS...WIND ADVISORY FOR EXTREME SOUTHEAST KANSAS THURSDAY. WFO SGF
Hazardous weather outlook, Jun 6, 1:00 PM CDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 100 PM CDT WED JUN 6 2007 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-071800- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 100 PM CDT WED JUN 6 2007 ...SEVERE STORMS POSSIBLE THURSDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. GUSTY SOUTHERLY WINDS OF 20 TO 35 WILL OCCUR ACROSS WESTERN MISSOURI AND SOUTHEAST KANSAS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP ALONG AN APPROACHING COLD FRONT LATE THURSDAY AFTERNOON AND EVENING. A HIGHLY UNSTABLE AIRMASS COUPLED WITH STRONG WIND SHEAR WILL SUPPORT SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING STRAIGHT LINE WINDS IN EXCESS OF 60 MPH...LARGE HAIL...AND POSSIBLY TORNADOES. VERY HEAVY RAINFALL AND LOCALIZED FLOODING WILL ALSO BE POSSIBLE. THE STORMS WILL DEVELOP FROM EASTERN KANSAS INTO NORTHWEST MISSOURI LATE THURSDAY AFTERNOON THEN SPREAD EAST ACROSS THE MISSOURI OZARKS DURING THE LATE EVENING AND OVERNIGHT HOURS THURSDAY. GUSTY SOUTHERLY WINDS OF 30 TO 45 MPH WILL ALSO OCCUR DURING THE DAY THURSDAY AHEAD OF THE FRONT. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE OVER THE WEEKEND AS THE FRONT MOVES BACK NORTH INTO THE AREA AND UPPER LEVEL DISTURBANCES MOVE INTO THE REGION FROM THE WEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT...BUT WILL LIKELY BE NEEDED BY THURSDAY NIGHT. EMERGENCY MANAGERS AND SPOTTERS ARE ENCOURAGED TO STAYED TUNED TO THE LATEST WEATHER INFORMATION...AND BE PREPARED FOR ACTIVATION THURSDAY NIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
Nearby
Wind Advisories in Missouri, 2007Wind Advisories in Kansas, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.